Sorry you find yourself on this site but I can attest to the brilliant support and excellent advice that members will provide. What happens happens, but at least having some knowledge makes everything a bit less scary. As Dave has said, there's a really good infusion by infusion review here: http://community.prostatecanceruk.org/posts/t12197-Docetaxel-Chemo---the-highs-and-the-lows#post152202 - including useful tips about what to do and not to do.
One thing I would add from my own experience is that it's best not to suffer in silence - if anything unexpected is happening, pain, nose-bleeds, exceptional tiredness, do get in touch with your onco immediately. My OH did a bit of that at first but soon learned that either the medics can sort out the problem quickly, or they can't in which case it might be an emergency. Either way, phone them!
Good luck with the rest of the treatments; do hope that things settle down and that the chemo does its job. And do look after yourself too. (that's the bit of advice that we all tend to ignore!).